# SDR IPXA2021040567778

- Difficulty date: March 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71217
- Condition: Dented
- Location: Bs 695 S12-13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FRAME IS DENTED AT STA. 695 BETWEEN LONG. 12R TO 13R.REPAIRED DENTED FRAME AT STA. 695 BETWEEN LONG. 12R TO 13R IAW VT-SAA EA 011-5310-001-A8951 REV. I/R AND UPS EO MD11-5310-79803-A. (MAJOR)
